|Tingling in left arm
Jul 14, 2005
I recently started a combination of 3tc, viread and efavirenz. (4weeks) I occasionally get a mild aching,tingling and numbness in my left arm radiating from my hand to my elbow and sometimes into my bicep. It tends to happen a couple of hours after taking the meds, it's not painful just unusual. Is this anything I should be worried about?
| Response from Dr. Henry
That localized sensation in your left arm would be unlikely a drug side effect from your HIV meds (not impossible but highly unusual from the details you provide). I would consider about some form of nerve compression as a likely cause. Your HIV doc or a neurologist could evaluate you to decide if any further testing is indicated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Negative Person Having Sex With An Hiv Positive Person
- How Many Straight People Have Hiv?
- What Is The Normal Viral Load For An Hiv-positive Person?
- How Long Does It Take For Megace To Stimulate Appetite?
- Are Shoulder Back Pain Headache Hiv Symptoms?
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.